How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have came out in a severe rash on arms, legs & back doctor

Customer Question

I have came out in a severe rash on arms, legs & back doctor gave me dermovate which didn't stop it couple of weeks later doctor gave me antibiotics from the penicillian family and more cream still didn't get rid. I am coming to the end of my tether can't get a decent nights sleep - when I can't help and scratch it I bleed easily then it stings like mad. I had heart failure 2017 and therefore on tablets one of them is a blood thinner. Please can you help??? Julie
JA: I'm trying to find the right Dermatologist for you right now. As soon as they are ready, I will let you know. The Dermatologist can help. To begin, how long have you been using Dermovate? Any improvements so far?
Customer: No I'm using a different cream now.
JA: Thanks for that. Have you used anything besides Dermovate for this?
Customer: Dermovate then Fucidin I went to A & E on Monday and the Doctor gave me strong anti histimin tablets (one a day) and Audavate Cream he thought it was severe dermatitist.
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Dermatologist should know?
Customer: I am allergic to perfunes so do not use on skin and metals other than silver or gold I have had prickly heat in the past
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. K. replied 1 year ago.
Please try to upload a photo of the rash